ITP OpenIR  > 理论物理所科研产出  > SCI论文
He, P; He, P (reprint author), Jilin Univ, Coll Phys, Changchun 130012, Peoples R China.
Second-order solutions of the equilibrium statistical mechanics for self-gravitating systems
发表期刊MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY
语种英语
关键词Dark-matter Haloes Violent Relaxation Density Profiles Entropy Principle Universal Evolution Mergers States Law
摘要In a previous study, we formulated a framework for the entropy-based equilibrium statistical mechanics for self-gravitating systems. This theory is based on the BoltzmannGibbs entropy and includes the generalized virial equations as additional constraints. With the truncated distribution function to the lowest order, we derived a set of second-order equations for the equilibrium states of the system. In this work, the numerical solutions of these equations are investigated. It is found that there are three types of solutions for these equations. Both the isothermal and divergent solutions are thermally unstable and have unconfined density profiles with infinite mass, energy and spatial extent. The convergent solutions, however, seem to be reasonable. Although the results cannot match the simulation data well, because of the truncations of the distribution function and its moment equations, these lowest-order convergent solutions show that the density profiles of the system are confined, the velocity dispersions are variable functions of the radius, and the velocity distributions are also anisotropic in different directions. The convergent solutions also indicate that the statistical equilibrium of self-gravitating systems is by no means the thermodynamic equilibrium. These solutions are just the lowest-order approximation, but they have already manifested the qualitative success of our theory. We expect that higher-order solutions of our statistical-mechanical theory will give much better agreement with the simulation results concerning dark matter haloes.
2012
ISSN0035-8711
卷号421期号:3页码:2088-2093
学科领域Physics
收录类别SCI
项目资助者National Basic Research Program of China [2010CB832805] ; National Basic Research Program of China [2010CB832805] ; National Basic Research Program of China [2010CB832805] ; National Basic Research Program of China [2010CB832805]
引用统计
被引频次:4[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/15133
专题理论物理所科研产出_SCI论文
通讯作者He, P (reprint author), Jilin Univ, Coll Phys, Changchun 130012, Peoples R China.
推荐引用方式
GB/T 7714
He, P,He, P . Second-order solutions of the equilibrium statistical mechanics for self-gravitating systems[J]. MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY,2012,421(3):2088-2093.
APA He, P,&He, P .(2012).Second-order solutions of the equilibrium statistical mechanics for self-gravitating systems.MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY,421(3),2088-2093.
MLA He, P,et al."Second-order solutions of the equilibrium statistical mechanics for self-gravitating systems".MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY 421.3(2012):2088-2093.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Second-order solutio(412KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[He, P]的文章
[He, P (reprint author), Jilin Univ, Coll Phys, Changchun 130012, Peoples R China.]的文章
百度学术
百度学术中相似的文章
[He, P]的文章
[He, P (reprint author), Jilin Univ, Coll Phys, Changchun 130012, Peoples R China.]的文章
必应学术
必应学术中相似的文章
[He, P]的文章
[He, P (reprint author), Jilin Univ, Coll Phys, Changchun 130012, Peoples R China.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。